MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022124
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/27/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was treated with oral antibiotic (keflex 300mg 4x1) therapy due to left knee infection post total knee arthroplasty.Severity was deemed as moderate and the outcome of the patient is resolved.
 
Additional Manufacturer Narrative
Corrections based on new information received.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6841024
Report Number1020279-2017-00697
Device Sequence Number13484073
Product Code JWH
UDI-Device Identifier00885556170366
UDI-Public00885556170366
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Catalogue Number74022124
Device Lot Number13DM15537
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer09/06/2017
09/06/2017
Initial Report FDA Received Date09/04/2017
Supplement Report FDA Received Date09/15/2017
04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight83